MAUDE Adverse Event Report: DePuy Mitek LLC US HEALIX ADVANCE ORTHOCORD; Fastener, fixation, biodegradable, soft tissue

DePuy Mitek LLC US HEALIX ADVANCE ORTHOCORD; Fastener, fixation, biodegradable, soft tissue
Catalog Number 222295
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder arthroscopy surgical procedure, when using the 4.5 healix advance br w/ocord anchor device, it was observed that the anchor was broken off.It was reported that all broken parts were removed.It was reported that the surgeon changed to another 4.5 healix advance br w/ocord anchor device and the same problem happened again.It was reported that another device was used to complete the procedure.There were no adverse consequences to the patient.No additional information could be provided.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: investigation summary: the device is not available for evaluation.According to the reporter, the device associated with this report was discarded at the customer¿s site.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If the device or additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective or preventive actions are proposed.There is no indication that a design or manufacturing issue caused the reported condition.As part of depuy synthes quality processes, all devices are manufactured, inspected, and released in accordance with approved specifications.Additional monitoring for potential safety signals is conducted through complaint trend analysis as part of post-market safety surveillance activities.

Brand Name
HEALIX ADVANCE ORTHOCORD
Common Device Name
Fastener, fixation, biodegradable, soft tissue
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50949216
Report Number1221934-2026-04492
Device Sequence Number10446728
Product Code MAI
UDI-Device Identifier10886705021314
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222295
Device Lot Number108PSS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown